# SDR CALA2023010900050

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 77,138 hours, 33,112 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR R EMER EXITECAM DISPLAYED SHORTLEY AFTER TAKE OFF REQUESTING MEL 5270BK.  INSPECTED AREA, DOOR CONFIRMED LOCKED, PLACED ON MEL 5270BK SECURED AND FOOR ARMED SUSPECT COVER PLATE MAY NEED ADJUSTMENT.   INSPECTED AREA, DOOR CONFIRMED LOCKED. ADJUSTED COVER PLATE ON RH OVERWING EMER EXIT, OPS CHKS GOOD.
